# SDR DLL19981162

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1210
- System (JASC): 5711 · Wing Spar
- Part: Rear Spar
- Condition: Cracked
- Location: Ws 322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT WING REAR SPAR WAS FOUND WITH TWO CRACKED FASTENER  HOLES COMMON TO THE UPPER WING SKIN AND SPAR CAP AT APPROX IWS 322.  THE CRACKS WERE FOUND DURING ROUTINE INSPECTIONS  AND WERE REMOVED BY OVERSIZING THE HOLES.  THE OVERSIZE HOLES WERE COLD WORKED, BUSHED, AND NEW FASTENERS INSTALLED PER ER/A 364902-14AD, REV A.
